On the existence of certain families of curves.

E. Sernesi

Inventiones mathematicae (1984)

  • Volume: 75, page 25-58
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Sernesi, E.. "On the existence of certain families of curves.." Inventiones mathematicae 75 (1984): 25-58. <http://eudml.org/doc/143086>.

author = {Sernesi, E.},
journal = {Inventiones mathematicae},
keywords = {Hilbert-scheme; moduli space of curves},
pages = {25-58},
title = {On the existence of certain families of curves.},
url = {http://eudml.org/doc/143086},
volume = {75},
year = {1984},

AU - Sernesi, E.
TI - On the existence of certain families of curves.
JO - Inventiones mathematicae
PY - 1984
VL - 75
SP - 25
EP - 58
KW - Hilbert-scheme; moduli space of curves
UR - http://eudml.org/doc/143086
ER -

Citations in EuDML Documents

  1. E. Ballico, Ph. Ellia, On the hypersurfaces containing a general projective curve
  2. Flaminio Flamini, Famiglie di curve nodali su superfici proiettive
  3. Edoardo Sernesi, Famiglie di curve sulle superfici algebriche
  4. Augusto Nobile, L'existence de certaines spécialisations de courbes projective
  5. André Hirschowitz, Existence de faisceaux réflexifs de rang deux sur P 3 à bonne cohomologie
  6. Jan O. Kleppe, Halphen gaps and good space curves
  7. Jérôme Brun, André Hirschowitz, Le problème de Brill-Noether pour les idéaux de P 2

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.